Found 124 results
Author Title [ Type(Asc)] Year
Journal Article
De Lellis C..  2010.  Hyperbolic equations and SBV functions. Journées équations aux dérivées partielles. :1–10.PDF icon JEDP_2010_A6_0.pdf (514.5 KB)
De Lellis C., L. Székelyhidi Jr..  2012.  The h-principle and the equations of fluid dynamics.. Bulletin of the American Mathematical Society. 49:347–375.PDF icon bull1376.pdf (426.95 KB)PDF icon Errata_Euler_BullAMS.pdf (45.6 KB)
Conti S., De Lellis C., L. Székelyhidi Jr..  2010.  h-principle and rigidity for $C^{1,\alpha}$ isometric embeddings. Proceedings from the Abel Symposium 2010. :83–116.PDF icon iso60.pdf (233.93 KB)PDF icon Errata-iso.pdf (174.62 KB)
De Lellis C., L. Székelyhidi Jr..  2015.  The $h$-principle and Onsager's conjecture. Eur. Math. Soc. Newsl. 95:19-24.PDF icon DeLellis_Szekelyhidi_ems_7.pdf (108.78 KB)
De Lellis C., Focardi M..  2013.  Higher integrability of the gradient for minimizers of the 2d Mumford-Shah energ. Journal de Mathématiques Pures et Appliquées. 100:391–409.PDF icon MS_Higher40.pdf (422.95 KB)
De Lellis C., L. Székelyhidi Jr..  2017.  High dimensionality and h-principle in PDE. Bulletin (new series) of the American Mathematical Society. 54:247–282.PDF icon Nash_Bull_15.pdf (484.16 KB)
De Lellis C., Robyr R..  2011.  Hamilton-Jacobi equations with obstacles. Archive for Rational Mechanics and Analysis. 200:1051–1073.PDF icon Obs_Ham.pdf (295.72 KB)
Chiodaroli E., De Lellis C., Kreml O..  2015.  Global ill-posedness of the isentropic system of gas dynamics. Communications on Pure and Applied Mathematics. 68:1157–1190.PDF icon Riemann_15.pdf (393.84 KB)
De Lellis C, Pakzad MReza.  0.  The geometry of $C^{1,\alpha}$ flat isometric immersions. PDF icon Holder-developable-arxiv.pdf (395.4 KB)
De Lellis C., De Philippis G., Kirchheim B., Tione R..  0.  Geometric measure theory and differential inclusions. PDF icon Inclusioni26.pdf (601.47 KB)
De Lellis C., Pellandini F..  2010.  Genus bounds for minimal surfaces arising from min-max constructions.. Journal für die Reine und Angewandte Mathematik. 2010:47–99.PDF icon genus73.pdf (472.29 KB)
Colombo M., De Lellis C., Massaccesi A..  2020.  The generalized Caffarelli-Kohn-Nirenberg Theorem for the hyperdissipative Navier-Stokes system. Comm. Pure Appl. Math.. 73(3):609-663.PDF icon HNS_26.pdf (459.49 KB)
De Lellis C., Inauen D..  2017.  Fractional Sobolev regularity for the Brouwer degree. Communications in Partial Differential Equations. 42:1510–1523.PDF icon Fractional_Sobolev_Regularity_For_The_Brouwer_Degree.pdf (470.22 KB)
De Lellis C., Ghiraldin F..  2010.  An extension of the identity Det=det.. Comptes Rendus Mathematique. 348:973–976.PDF icon Det_detCRAS.pdf (146.34 KB)
Ambrosio L., De Lellis C..  2003.  Existence of solutions for a class of hyperbolic systems of conservation laws in several space dimensions.. International Mathematics Research Notices. :2205–2220.PDF icon esistenza10.pdf (235.06 KB)
Bressan A., De Lellis C..  2009.  Existence of optimal strategies for a fire confinement problem.. Communications on Pure and Applied Mathematics. 62:789–830.PDF icon FireCPAM.pdf (364.62 KB)
De Lellis C., Tasnady D..  2013.  The existence of embedded minimal hypersurfaces. Journal of Differential Geometry. 95:355–388.PDF icon JDG_final.pdf (318.43 KB)PDF icon Errata_MinMax_sets.pdf (54.93 KB)
De Lellis C..  2002.  An example in the gradient theory of phase transitions.. ESAIM: Control, Optimisation and Calculus of Variations. 7:285–289(electronic).PDF icon COCV.pdf (117.75 KB)
De Lellis C., L. Székelyhidi Jr..  0.  The Euler equations as a differential inclusion.. Ann. of Math. PDF icon LasAnn.pdf (741.47 KB)
Crippa G., De Lellis C..  2008.  Estimates and regularity results for the DiPerna-Lions flow.. Crelle. 616:15–46.PDF icon Estimates_ODEs.pdf (298.06 KB)
De Lellis C, Focardi M, Ghinassi S.  0.  Endpoint regularity for 2d Mumford-Shah minimizers: On a theorem of Andersson and Mikayelyan. To appear in Journal de Mathe'matiques Pures et Applique'es. PDF icon DeLellis-Focardi-Ghinassi_journal-amended-4.pdf (553.88 KB)PDF icon Errata-crackip.pdf (136.56 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr..  2016.  Dissipative Euler flows with Onsager-critical spatial regularity. Comm. Pure Appl. Math. . 69(2):229-274.PDF icon L1_onethird_65.pdf (525.74 KB)
De Lellis C., L. Székelyhidi Jr..  2014.  Dissipative Euler Flows and Onsager's Conjecture. J. Eur. Math. Soc. (JEMS). 16(7):1467-1505.PDF icon hoelder_final.pdf (383.42 KB)PDF icon Errata_hoelder.pdf (54.42 KB)
Choffrut A., De Lellis C., L. Székelyhidi Jr..  0.  Dissipative continuous Euler flows in two and three dimensions. PDF icon 2d_continuous_3.pdf (358.13 KB)
De Lellis C., L. Székelyhidi Jr..  2013.  Dissipative continuous Euler flows. Inventiones Mathematicae. 193:377–407.PDF icon continuous_new12.pdf (374.68 KB)